# SDR QXEA200603104

- Difficulty date: December 1, 2006
- Submitted: December 4, 2006
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 11,573 hours, 8,282 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Part number: C148674024003
- Part serial: 1058
- Condition: Inoperative
- Location: Te Flaps
- Part time: 919 hours, 839 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA - ON FLIGHT 2366, ON TAXI FOR DEPARTURE, OUT OF SEA, SELECTING FLAPS UP, GOT A FLAP POWER CAUTION LIGHT WITH THE FLAPS STUCK AT ABOUT 5 DEG, RAN ABNORMAL CHECKLIST, RESET CIRCUIT BREAKER AFTER RESETTING FLAP POWER CIRCUIT BREAKER THE CAUTION LIGHT REMAINED ILLUMINATED.  MAINTENANCE REMOVED AND REPLACED THE FUEL CONTROL UNIT.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
